# SDR 97ZZZX5188

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31WR
- Make and model: Lear 35A
- Aircraft serial: 313
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg Actuator
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, COULD NOT GET NOSE LANDING GEAR DOWN AND LOCK LIGHT.  FOUND CANNON PLUG FOR NOSE GEAR ACTUATOR LOOSE.  CLEANED AND TIGHTENED PLUG.  OPS CHECKS GOOD.
